# SDR WX0A070763

- Difficulty date: February 13, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS OUTBOARD SEAT TRACK CORRODED.  ORDERED AND RECEIVED NEW TRACK LOCATED AND DRILLED IAW MD80 SRM 51-10-4.
